PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 114 | 2 | 181-205
Tytuł artykułu

The Cauchy problem and self-similar solutions for a nonlinear parabolic equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of solutions to the Cauchy problem for a nonlinear parabolic equation describing the gravitational interaction of particles is studied under minimal regularity assumptions on the initial conditions. Self-similar solutions are constructed for some homogeneous initial data.
Twórcy
autor
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland, biler@math.uni.wroc.pl
Bibliografia
  • [1] P. Baras et M. Pierre, Problèmes paraboliques semi-linéaires avec données mesures, Appl. Anal. 18 (1984), 111-149.
  • [2] P. Baras et M. Pierre, Critère d'existence de solutions positives pour des équations semi-linéaires non monotones, Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), 185-212.
  • [3] M.-F. Bidaut-Véron and L. Véron, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Invent. Math. 106 (1991), 489-539 (erratum: ibid. 112 (1993), 447).
  • [4] P. Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles, III, Colloq. Math. 68 (1995), 229-239.
  • [5] P. Biler, D. Hilhorst and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, II, ibid. 67 (1994), 297-308.
  • [6] P. Biler and T. Nadzieja, Existence and nonexistence of solutions for a model of gravitational interaction of particles, I, ibid. 66 (1994), 319-334.
  • [7] G. Bourdaud, Réalisations des espaces de Besov homogènes, Ark. Mat. 26 (1988), 41-54.
  • [8] M. Cannone, Ondelettes, paraproduits et Navier-Stokes, thèse de doctorat de l'Université Paris-IX, juin 1994.
  • [9] M. Cannone et Y. Meyer, Existence et unicité globale pour les équations de Navier-Stokes dans $ℝ^3$, prépublication, CEREMADE, Université Paris-Dauphine, 1994.
  • [10] M. Cannone, Y. Meyer et F. Planchon, Solutions auto-similaires des équations de Navier-Stokes, exposé VIII, Séminaire "Équations aux dérivées partielles", Centre de Mathématiques, École Polytechnique, 18 janvier 1994.
  • [11] M. Cannone, Y. Meyer et F. Planchon, Solutions auto-similaires de l'équation de Navier-Stokes, prépublication, CEREMADE, Université Paris-Dauphine, 1994.
  • [12] P. Federbush, Navier and Stokes meet the wavelet, Comm. Math. Phys. 155 (1993), 219-248.
  • [13] M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conf. Ser. in Math. 79, Amer. Math. Soc., Providence, R.I., 1991.
  • [14] Y. Giga and T. Miyakawa, Navier-Stokes flow in $ℝ^3$ with measures as initial vorticity and Morrey spaces, Comm. Partial Differential Equations 14 (1989), 577-618.
  • [15] J. Ginibre and G. Velo, Scattering in the energy space for a class of nonlinear wave equations, Comm. Math. Phys. 123 (1989), 535-573.
  • [16] T. Kato, Strong $L^p$ solutions of the Navier-Stokes equations in $ℝ^m$, with applications to weak solutions, Math. Z. 187 (1984), 471-480.
  • [17] T. Kato, Strong solutions of the Navier-Stokes equation in Morrey spaces, Bol. Soc. Brasil. Mat. (N.S.) 22 (1992), 127-155.
  • [18] T. Kobayashi and T. Muramatu, Abstract Besov spaces approach to the non-stationary Navier-Stokes equations, Math. Methods Appl. Sci. 15 (1992), 599-620.
  • [19] H. Kozono and M. Yamazaki, Semilinear heat equation and the Navier-Stokes equation with distributions as initial data, C. R. Acad. Sci. Paris 317 (1993), 1127-1132.
  • [20] P.-G. Lemarié, Continuité sur les espaces de Besov des opérateurs définis par des intégrales singulières, Ann. Inst. Fourier (Grenoble) 35 (4) (1985), 175-187.
  • [21] T. Miyakawa, On Morrey spaces of measures: basic properties and potential estimates, Hiroshima Math. J. 20 (1990), 213-222.
  • [22] M. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), 1407-1456.
  • [23] H. Triebel, Theory of Function Spaces, Monographs Math. 78, Birkhäuser, 1983.
  • [24] H. Triebel, Theory of Function Spaces II, Monographs Math. 84, Birkhäuser, 1992.
  • [25] F. B. Weissler, Local existence and nonexistence for semilinear parabolic equations in $L^p$, Indiana Univ. Math. J. 29 (1980), 79-102.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv114i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.